# SDR RAIA201907020011

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT FWD LOWER CORNER AT FRAME 65 CLOSE OUT PANEL HAS CORROSION. REMOVED DAMAGE COMPONENTS / FRAMES. LOCATED & DRILLED NEW CLOSE OUT PANEL. INSTALLED NEW CLOSE OUT PANEL AT FRAME 65.
